Elementary classes of autonomous systems of two differential equations that do not have solutions with movable nonalgebraic singular points
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 535-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a21,
author = {I. N. Klimashevskaya and S. G. Kondratenya},
title = {Elementary classes of autonomous systems of two differential equations that do not have solutions with movable nonalgebraic singular points},
journal = {Differencialʹnye uravneni\^a},
pages = {535--537},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a21/}
}
TY - JOUR AU - I. N. Klimashevskaya AU - S. G. Kondratenya TI - Elementary classes of autonomous systems of two differential equations that do not have solutions with movable nonalgebraic singular points JO - Differencialʹnye uravneniâ PY - 1991 SP - 535 EP - 537 VL - 27 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_3_a21/ LA - ru ID - DE_1991_27_3_a21 ER -
%0 Journal Article %A I. N. Klimashevskaya %A S. G. Kondratenya %T Elementary classes of autonomous systems of two differential equations that do not have solutions with movable nonalgebraic singular points %J Differencialʹnye uravneniâ %D 1991 %P 535-537 %V 27 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1991_27_3_a21/ %G ru %F DE_1991_27_3_a21
I. N. Klimashevskaya; S. G. Kondratenya. Elementary classes of autonomous systems of two differential equations that do not have solutions with movable nonalgebraic singular points. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 535-537. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a21/